# SDR DALA2024121111655

- Difficulty date: December 10, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N370DN
- Make and model: Airbus A321-211
- Aircraft serial: 8765
- Aircraft time: 17,980 hours, 7,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3070, CORROSION FLOOR BEAM +Y254 LOCATED BTW FR 20 TO FR 21 AT FWD GALLEY AREA (SSI 531189). CORRECTIVE ACTION: REPLACED FLOOR BEAM Y254 LOCATED BTW FR 12 TO FR 24 AT FWD GALLEY AREA (SSI 531189) AS PER A321 SRM 51-72-11 AND DWG D53112816 ISSUE G00 RELEASE DATE 08/JAN/97 MEASURE OF CORROSION P1: L= 0.588 IN W: 0.517 IN D: 0.0014 IN P2: L= 0.292 IN W=0.393 D= 0.003 IN P3: L= 0.642 IN W= 0.436 IN D= 0.028 IN P4: L=0.503 IN W= 0.460 IN D= 0.027 IN P5: L= 0.680 IN W= 0.586 IN D=0.027 IN P6: L= 0.257 IN W= 0.264 IN D= 0.005 IN. (LP 0703292)
